Volume 22, issue 6 (2018)

Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Kähler–Ricci flow, Kähler–Einstein metric, and K–stability
3145

Xiuxiong Chen, Song Sun and Bing Wang

Tropical refined curve counting via motivic integration
3175

Johannes Nicaise, Sam Payne and Franziska Schroeter

Additive invariants for knots, links and graphs in $3$–manifolds
3235

Scott A Taylor and Maggy Tomova

Phase tropical hypersurfaces
3287

Gabriel Kerr and Ilia Zharkov

On the Farrell–Jones conjecture for Waldhausen's $A$–theory
3321

Nils-Edvin Enkelmann, Wolfgang Lück, Malte Pieper, Mark Ullmann and Christoph Winges

Faithful actions from hyperplane arrangements
3395

Yuki Hirano and Michael Wemyss

Generators for a complex hyperbolic braid group
3435

Daniel Allcock and Tathagata Basak

A formal Riemannian structure on conformal classes and uniqueness for the $\sigma_2$–Yamabe problem
3501

Matthew Gursky and Jeffrey Streets

Chern–Schwartz–MacPherson classes of degeneracy loci
3575

László M Fehér and Richárd Rimányi

Computational complexity and $3$–manifolds and zombies
3623

Greg Kuperberg and Eric Samperton

$C^*$–algebraic higher signatures and an invariance theorem in codimension two
3671

Nigel Higson, Thomas Schick and Zhizhang Xie

Contractible stability spaces and faithful braid group actions
3701

Yu Qiu and Jon Woolf

Publication of this issue is now complete.